# SDR SWAA2022111665823

- Difficulty date: October 28, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP,  BS 767-787, LBL21- RBL21, WL 155.5 IN THE AFT CARGO COMPARTMENT.  REPLACED THE STRAP IAW SRM 51-40-02, AND SRM 51-10-02, STEP 9.
